MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FEM LT SZ 8 CEM; ATTUNE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CR FEM LT SZ 8 CEM; ATTUNE FEMORAL
Model Number 1504-00-108
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094)
Date of Event 09/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
Explanted devices: size 7 tibia ref 150610007, lot 8617449; size 8 left cr femoral component ref 1504-00-108, lot dhudh3; size 8, cr rp ref 5mm ref 1516-30-805, lot 7907632.This primary has been revised today due to: tibial subsidence and pain, with synovitis.Intra-operatively found: suspected wear of the poly insert ; cement debris embedded in poly patella, and embedded in posterior surface of poly; rp poly insert posterior side evidence of third body wear.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was received for examination.It is not possible to confirm a depuy's product failure as well as a relation between the adverse event and the reported product.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE CR FEM LT SZ 8 CEM
Common Device Name
ATTUNE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13514823
Report Number1818910-2022-02758
Device Sequence Number4207162
Product Code JWH
UDI-Device Identifier10603295041092
UDI-Public10603295041092
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1504-00-108
Device Catalogue Number150400108
Device Lot NumberDHUDH3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2022
Supplement Date Received by Manufacturer02/10/2022
Initial Report FDA Received Date02/11/2022
Supplement Report FDA Received Date02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR RP INSRT SZ 8 5MM; ATTUNE RP TIB BASE SZ 7 CEM
Patient SexUnknown